# SDR ASAA2015121914312

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,268 hours, 9,534 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN AUTO FAIL LIGHT CAME ON.  ACFT GROUNDED. NR 2 CABIN PRESSURE CONTROLLER LOGGED, OFV LRU FAIL, FAULT CLEARED AND TESTS NORMAL IAW FIM 21-31, TASK 827 & 801. ALSO CYCLED VALVE IN MANUAL POSITION, CHECKS GOOD.
